# SDR ASAA2018080125573

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,448 hours, 11,562 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSATISFACTORY. AT APPROX 70 FEET AGL, AUTOPILOT COMMENCED A LEFT BANK, FOLLOWED QUICKLY BY AN APPCH WARNING. GROUNDED - YES. ACCOMPLISHED LLM MAINTENANCE PRACTICES FOR LLM SPECIAL CONDITION. INBOUND CONDITION RELATED TO AUTOLAND PER AMM 22-00-01-730-807. DFCS GROUP 20 (FAULT REVIEW) SHOWED NO RELEVANT FAULTS LOGGED AND DFCS GROUP 49 (LAND VERIFY) TEST PASSED WITH NO FAULTS. HGS FAULT REVIEW PER HGS SMM 34-36-00 SHOWED AN APPROACH WARNING LOGGED ON LEG 11 WITH CAUSE "XTK RATE EXCEED" AND TWO APPROACH WARNINGS LOGGED ON LEG 17 WITH CAUSE "AIRSPEED EXCEED" AND "GLIDESLOPE EXCEED" AND AN ASSOCIATED ROLLOUT CAUTION FAULT WITH CAUSE "ILS ANOMALY DETECTED". ALL FAULTS HAVE EXTERNAL CAUSES. SUSPECT AUTOLAND DEVIATION RELATED TO ILS ANOMALY DETECTED BY HGS. ACCOMPLISHED MAINTENANCE TEST FOR MEL 22-99C PER AMM 22-00-01-730-803 - ALL TESTS PASS.
